# SDR ASAA0280337

- Difficulty date: October 2, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND DURING C-CHECK, VERTICAL FACE OF AFT CARGO BAY LOWER BEAM TO BE CORRODED.  INSTALLED BEAM DOUBLER AND SPLICE PER SRM 53-05.  (M)
